# SDR SIMA20140628008

- Difficulty date: June 28, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 28,520 hours, 25,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 1 AISLE EMER LIGHT STRIP NOT WORKING.  R & R NR 1 AISLE EMER FLOOR PROXIMITY LIGHT STRIP IAW AMM 33-50-12.  SEE BOW 159263 TASK NR 1 FOR OPERATIONAL CHECK.
